| Model Number |
21031-3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected lots including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The verification of the returned devices showed no deviations.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This is report 1/7.
Event or Problem Description
It was reported that locking screws didn't lock in a radius plate 3-hole.This is report 1/7.